# SDR USAA2009100892737

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 3,178 hours, 978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2251
- Condition: Defective
- Location: Evac Slide
- Part time: 3,178 hours, 978 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 27 - CLT - EMERGENCY EGRESS SYSTEM - ON TAXI OUT FIRST FLIGHT ATTENDANT REPORTED CIDS MESSAGE SLIDE BOTTLE 3R CHECK PRESSURE.  MAINTENANCE INSTALLED NEW 3RH (7777MM) ESCAPE SLIDE RESERVOIR PER AIRBUS MAINTENANCE MANUAL 25-62-49-000-001 / 25-62-46-400-001.
